# SDR DALA2017080306020

- Difficulty date: August 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: B 845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 845, STRINGER 22R, BULKHEAD ATTACH ANGLE CRACKED. REMOVED AND REPLACED THE BULKHEAD ANGLE  IAW SRM 51-40-02, AND DWG 143N5812, REV B, AND 143N5800, REV E.
